# SDR DALA2025032802329

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 99,134 hours, 26,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 1L DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: LUBED 1L DOOR GIRT BAR MECHANISM PER B757 AMM 12-21. OPS CHK GOOD. SLIDE LIGHT ILLUMUNATES WHEN 1L DOOR IS ARMED. (0879474)
